

# 2024 PETRO-CANADA SPORT LEADERSHIP SPORTIF CONFERENCE AUDIO VISUAL RFP







# **CONTENTS**

Contact Information	2
Event Profile	2
Scope of Work	
Requirements	3
Agenda	
Proposal Submission	6
Evaluation Criteria	6
Timelines	6
Submission Method	6





## **Contact Information**

## Petro-Canada Sport Leadership Sportif Conference (SLS)

- Hosted by Coaching Association of Canada
- 2451 Riverside Drive, Ottawa, Ontario K1H 7X7 Canada
- Conference Webpage: https://coach.ca/petro-canada-sport-leadership-sportif-conference

## Alyssa McCulloch, Events Manager

Ph: 613-235-5000 ext./poste 2395

E: amcculloch@coach.ca

## **Event Profile**

The Coaching Association of Canada (CAC) is seeking proposals from qualified audio-visual service providers to deliver comprehensive AV solutions for our upcoming conference. The conference is scheduled to take place on **November 14<sup>th</sup>-16<sup>th</sup>** at **REAL Queensbury Convention Centre**, located in **Regina**, **Saskatchewan**. We aim to ensure the highest quality of audio and visual presentation throughout the conference to enhance the overall experience for delegates, speakers, and organizers.

#### **About CAC**

The Coaching Association of Canada (CAC) unites stakeholders and partners in its commitment to raising the skills and stature of coaches, and ultimately expanding their reach and influence. Through its programs, the CAC empowers coaches with knowledge and skills, promotes ethics, fosters positive attitudes, builds competence, and increases the credibility and recognition of coaches.

The CAC and its partners are stewards of nationwide standards and ethics in coach education and development. We encourage everyone to express themselves in physical activity, regardless of age, gender, or ability.

The CAC is committed to developing and fostering inclusive and diverse coaching environments for coaches and participants across Canada. A diverse coaching environment acknowledges differences in age, gender, education, and background. It acknowledges individuals' unique life experiences, qualities, and characteristics.

## **CAC** mission

Enhance the experiences of all athletes and participants in Canada through quality coaching.

#### **About the Petro-Canada Sport Leadership sportif Conference**

The Petro-Canada Sport Leadership sportif Conference (SLS) is an annual conference organized by the CAC that fosters the development of Canada as a leading sport nation and reinforces the CAC's role in achieving that goal. Known as Canada's premier annual conference for sport leaders, the event welcomes national, provincial/territorial and local coaches, sport administrators, coach educators, and sport researchers. Delegates convene for an opportunity for learning, networking, and celebrating achievements in sport. In attendance are the CEOs and administrative staff of National Sport Organizations, responsible for site selection of their respective annual competitions, including regional and national championships.





# **Scope of Work**

The selected vendor will be responsible for providing a full range of audio-visual services including, but not limited to:

- Provision and setup of necessary audio equipment such as microphones, speakers, amplifiers, and mixers.
- Installation and operation of visual equipment including projectors, screens, monitors, and video walls.
- Lighting setup and management to ensure optimal visibility and ambiance.
- Technical support and troubleshooting during pre-conference setup, the event itself, and postconference dismantling.

#### **Event Needs:**

November 13:

- 1 small meeting room Projector and screen.
  - This is for a small business meeting (30 people). They will run the AV themselves just need to be able to connect their laptop
- 1 meeting room Projector and Screen
  - We will use one of the breakout rooms for this. So this can be set up with the same layout room will need to be set up first.

#### Nov 14-15:

- Plenary (Ballroom B)
  - Stage, 2 screens, 2 laptops (will run French on one screen and English on the other), Wordly (Al Simultaneous interpretation) input, uplighting on back drop, 1 lapel mic, 1 podium mic, 3 hand held mics. We will also need audio input-output for videos.
- 3 breakout rooms (Meeting room 1, 2, 3)
  - Stage, one screen, av table and tech in each room, Wordly audio input, audio for videos.

#### Nov 16:

- Ballroom B
  - o Can keep same set up
- 2 breakout room (Meeting room 1 & 3)
  - o Can keep same set up

# Requirements

The AV service provider must meet the following criteria:

- 1. Experience: Demonstrated experience in providing audio-visual services for conferences or similar events, preferably in a similar venue or setting.
- 2. Technical Expertise: Proficiency in handling a variety of audio-visual equipment and troubleshooting technical issues promptly.
- 3. Reliability: Ability to deliver and set up equipment on time and provide ongoing technical support throughout the conference duration.
- 4. Flexibility: Willingness to adapt to specific venue requirements and accommodate last-minute changes or requests.
- 5. Quality: Commitment to delivering high-quality audio and visual experiences that align with the standards of our organization.





# **Agenda**

Please note the agenda is subject to change.

Pre-Event: Monday, Nov 11, 2024

Time	Description	Location
07:00 – 22:00	Move into staff room & Mental Wellness room	REAL Queensbury Convention Centre

Pre-Event: Tuesday, Nov 12, 2024

Time	Description	Location
07:00 - 22:00	Set up mental wellness room & Meeting room 1 and 2	REAL Queensbury
	for Nov 13 meetings	Convention Centre

Pre-Event: Wednesday, November 13, 2024

The Event. Weathersday, November 10, 2024		
Time	Description	Location
7:00 AM- 10:00 PM	Set up all spaces	REAL Queensbury Convention Centre
7:00 AM – 7:00 PM	Transportation vouchers available	Delta to Queensbury Convention Centre
9:00 AM - 5:00 PM	PTCR Meeting	Meeting Room 1
11:00 AM- 6:00 PM	NSO Meeting	Meeting Room 2
1:00 PM - 2:00 PM	Networking & Lunch	Upper QCC Foyer

Thursday, November 14, 2024

mursuay, Novembe	,	
Time	Description	Location
9:00 AM – 10:00 AM	Transportation from Delta to REAL Centre	Delta Lobby
3.00 7 tivi	Bus leaving every 15 minutes (9:00, 9:15, 9:30, 9:45, 10:00)	
9:00 AM - 5:00 PM	Registration Open	Upper QCC Foyer
9:00 AM - 5:00 PM	Tradeshow Open	Ballroom A
9:00 AM - 5:00 PM	Wellness Room Open	Meeting Room 5
10:00 AM- 10:30 AM	Networking & light breakfast	Ballroom A
10:30am -10:45am	Opening remarks and Indigenous Elder Blessing	Ballroom B
10:45 AM - 12:00 AM	Plenary Session, presented by Petro-Canada	Ballroom B
12:00 AM – 1:00 PM	Networking Lunch	Ballroom A
	Breakout Sessions	Meeting Room 1
1:00 PM - 2:00 PM	Session #1	
	Session #2	Meeting Room 2
	Session #3	Meeting Room 3
2:00 PM - 2:45 PM	Networking & Health Break	Ballroom A
	Breakout Sessions	Meeting Room 1
	Breakout #1	
2:45 PM- 3:45 PM	Breakout #2	Meeting Room 2
	Breakout #3	Meeting Room 3
4:15 PM – 4:30PM	Transportation from REAL Centre to Delta Hotel	Lower QCC Foyer
	Bus leaving and returning every 15 minutes (4:15, 4:30)	





4:30PM – 5:00 PM	Transportation from Delta Hotel to REAL Centre Bus leaving and returning every 15 minutes (4:30, 4:45, 5:00)	Delta Lobby
4:15 PM - 6:30 PM	Welcome Reception	Mosaic Stadium: AGT
		Lounge
6:30 PM - 7:00 PM	Transportation from REAL Centre to Delta Hotel	Mosaic Stadium
	Bus leaving every 15 minutes (6:30, 6:45, 7:00)	entrance

Day 2: Friday, November 15, 2024

Time	Description	Location
7:15 AM - 7:45 AM	Sunrise Strides with Peter 5km Jog or 30min walk	Delta
7:30 AM – 8:30 AM	<b>Transportation from Delta to REAL Centre</b> Bus leaving every 15 minutes (7:30, 7:45, 8:00, 8:15, 8:30)	Delta Lobby
3:00 AM - 4:30 PM	On Site Registration	Upper Queensbury Foyer
8:30 AM – 4:30 PM	Tradeshow Open	Ballroom A
8:30 AM – 4:30 PM	Wellness Room Open	Meeting Room 5
8:30 AM - 9:15 AM	Networking Breakfast	Ballroom A
9:15 AM - 10:30 AM	Plenary Session presented by	Ballroom B
10:30 AM - 11:15 AM	Networking & Health Break	Ballroom A
	Breakout Sessions Session #1	Meeting Room 1
11:15 AM -12:15 PM	Session #2	Meeting Room 2
	Session #3	Meeting Room 3
12:15 PM – 1:15 PM	Networking Lunch	Ballroom
	Breakout Sessions Session #1	Meeting Room 1
1:15 PM – 2:15 PM	Session #2	Meeting Room 2
	Session #3	Meeting Room 3
2:15 PM - 3:00 PM	Health & networking break	Ballroom A
3:00 PM – 4:15 PM	Plenary Session presented by	Ballroom B
4:15PM – 4:30PM	Closing remarks	Ballroom B
4:30 PM – 5:30 PM	Transportation from REAL Centre to Delta Hotel Bus leaving every 15 minutes (4:30, 4:45, 5:00, 5:15, 5:30)	Lower QCC Foyer

Day 3: Saturday, November 16, 2024 (Community Coaches Day)

Time	Description	Location
8:00 AM - 4:30 PM	On Site Registration	Upper Queensbury Foyer
8:30 AM - 9:15 AM	Networking Breakfast	Ballroom B
9:15 AM - 10:30 AM	Plenary Session	Ballroom B
10:30 AM - 11:15 AM	Networking & Health Break	Ballroom B
11:15 AM -12:15 PM	Breakout Sessions Session #1	Meeting Room 1
	Session #2	Meeting Room 2
12:15 PM – 1:15 PM	Networking Lunch	Ballroom





1:15 PM – 2:15 PM	Breakout Sessions Session #1	Meeting Room 1
	Session #2	Meeting Room 2
2:15 PM - 3:00 PM	Health & networking break	Ballroom B
3:00 PM - 4:15 PM	Plenary Session presented by	Ballroom B

# **Proposal Submission**

Interested vendors are requested to submit their proposals no later than March 29<sup>th</sup>, 2024. Proposals should include the following:

- Company Profile: An overview of the company, including relevant experience and client references.
- Proposed Solution: Detailed description of the audio-visual equipment and services to be provided, including any optional services such as live streaming or recording.
- Technical Specifications: Specifications of the equipment to be used, including models and quantities.
- Timeline: Proposed timeline outlining setup, testing, event duration, and dismantling.
- Cost Estimate: Itemized breakdown of costs including equipment rental, labor, setup, and any additional charges.

## **Evaluation Criteria**

Proposals will be evaluated based on the following criteria:

- Experience and Reputation of the Vendor
- Suitability of Proposed Solution to Meeting Our Requirements
- Technical Expertise and Reliability
- Cost-effectiveness and Value for Money

## **Timelines**

The contract will be awarded to the vendor whose proposal best meets our requirements and offers the most competitive pricing. However, the Coaching Association of Canada reserves the right to reject any or all proposals received if deemed necessary.

Key Milestone	<b>Date of Completion</b>
Initial RFP Distributed	March 4, 2022
Proposal Due	March 29, 2024
Final venue selection	April 12, 2024

# **Submission Method**

Please send all proposals & inquiries to Alyssa McCulloch: Alyssa McCulloch

**Event Manager** 

E: amcculloch@coach.ca